Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Lyrica. Having itching blistery rash. Side effects of medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
my husband has started taking Lyrica, and has recently been breaking out in a blistery rash, that itches like poison oak, but he's not been anywhere close to a source. He says it itches real bad, but is afraid of spreading it. Do you think it could be a side effect of the Lyrica?
Posted Fri, 26 Jul 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 38 minutes later
Welcome to healthcare Magic!
The pregabalin is a very good drug but hypersensitivity is a clear indication to stop the medicine and avoid in future forever and to consult the local physician as soon as possible because side effect may aggravate in severity very fast in some patients.
I am quoting the line from the makers of lyrica about it's adverse effects- "LYRICA is not for everyone. LYRICA may cause serious, even life threatening, allergic reactions. Stop taking LYRICA and call your doctor right away if you have any signs of a serious allergic reaction. Some signs are swelling of your face, mouth, lips, gums, tongue, throat or neck, or if you have any trouble breathing, or have a rash, hives or blisters."
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor